# SDR 05FDEA00693

- Difficulty date: March 29, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, ALONG STA 1341 TO STA 1365 RBL 75.25 SEAT TRACK FOUND CORRODED.  MAIN DECK STA 1341 TO 1365 RBL 75.25 CORROSION SEAT TRACK REPAIRED AS PER  SRM 53-70-00 FIG 1 VOL I.  REPAIR SEAT TRACK PART FABRICATED AS PER SRM 53-70-00 FIG 1 VOL I.  CLASSIFIED MAJOR REPAIR GMM 6-2-100.
